Extremal Positive Semidefinite Forms.

Man-Duen Choi; Tsit-Yuen Lam

Mathematische Annalen (1977)

  • Volume: 231, page 1-18
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Choi, Man-Duen, and Lam, Tsit-Yuen. "Extremal Positive Semidefinite Forms.." Mathematische Annalen 231 (1977): 1-18. <http://eudml.org/doc/163047>.

author = {Choi, Man-Duen, Lam, Tsit-Yuen},
journal = {Mathematische Annalen},
pages = {1-18},
title = {Extremal Positive Semidefinite Forms.},
url = {http://eudml.org/doc/163047},
volume = {231},
year = {1977},

AU - Choi, Man-Duen
AU - Lam, Tsit-Yuen
TI - Extremal Positive Semidefinite Forms.
JO - Mathematische Annalen
PY - 1977
VL - 231
SP - 1
EP - 18
UR - http://eudml.org/doc/163047
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.